# SDR SWAA2022050392162

- Difficulty date: April 7, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 38,917 hours, 23,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP LOWER SIDEWALL EMERGENCY BATTERY PACK BTW STA 597 TO STA 616 LT SIDE AT PASSENGER CABIN 2022-168883 / [01] REPLACED LOWER SIDEWALL EMERGENCY BATTERY PACK BTW STA 597 TO STA 616 LT SIDE AT PASSENGER CABIN IAW B737-700 AMM-33-51-06-960-805 AND PERFORMED OPERATIONAL TES IS GOOD;[02] CORRECTED STEP 1: REPLACED LOWER SIDEWALL EMERGENCY BATTERY PACK BTW STA 597 TO STA 616 LT SIDE AT PASSENGER CABIN IAW B737-700 AMM-33-51-06-960-805 AND PERFORMED OPERATIONAL TEST IS GOOD;[03] REPLACED LOWER SIDEWALL EMERGENCY BATTERY PACK BTW STA 597 TO STA 616 LT SIDE AT PASSENGER CABIN IAW B737-700 AMM-33-51-06-960-805 AND PERFORMED OPERATIONAL TEST IS GOOD
